ISSN 1840-0655   (Printed edition)

ISSN 2233-1964   (Online edition)

Contents of  Vol. 16, No. 2

Mirjana Vuković
Remembering academician Manojlo Maravić 145
Feng-Zhen Zhao
On the log-convexity of the difference sequence of a log-convex sequence 153
M. A. Pathan and Waseem A. Khan
Unified Apostol type Hermite-Bernoulli, Hermite-Euler and Hermite-Genocchi polynomials 163
Nicholas H. Bingham and Adam J. Ostaszewski
The Steinhaus-Weil property: II. The Simmons-Mospan Converse 179
Guy Bastien and Marc Rogalski
Dynamical systems associated with QRT families of degree four biquadratic curves each of them with genus zero 187
Milica Bošković and Vladimir Vladičić
Inverse problems for Sturm-Liouville-type differential equation with the fixed delay under discontinuity conditions 201
H. A. Agwa, H. M. Arafa, G. E. Chatzarakis, and M. A. A. Naby
Oscillatory behavior of second order integro-dynamic equations with maxima and superlinear or sublinear neutral terms 207
Hüseyin Irmak
An extensive result containing certain analytic functions and some of its implications 227
Svetlin G. Georgiev
Asymptotic behaviour of the solutions of a class of (k + 1)-order rational difference equations 237
Mohd Danish Siddiqi and Sudhakar K Chaubey

$\small\mbox{Almost} \ \eta \mbox{-conformal Ricci solitons in} \ (LCS)_{3}\mbox{-manifolds}$

Nayan Adhikary and Sudip Kumar Pal
On certain applicable aspects of ideal convergence 261


Tel: + 387 33 560 741
+ 387 33 560 700
Fax: + 387 33 560 703